J. Michael Steele
J. Michael Steele
Professor Emeritus of Statistics, Wharton School, University of Pennsylvania
Verified email at wharton.upenn.edu - Homepage
Title
Cited by
Cited by
Year
The traveling salesman problem: a guided tour of combinatorial optimization
EL Lawler
Wiley-Interscience Series in Discrete Mathematics, 1985
44091985
Stochastic calculus and financial applications
JM Steele
Springer Science & Business Media, 2012
7282012
The Cauchy-Schwarz Master Class: An introduction to the art of mathematical inequalities
JM Steele
Cambridge University Press, 2004
6552004
Probability theory and combinatorial optimization
JM Steele
Siam, 1997
4471997
The objective method: Probabilistic combinatorial optimization and local weak convergence
D Aldous, JM Steele
ENCYCLOPAEDIA OF MATHEMATICAL SCIENCES C/C OF SOVREMENNYE PROBLEMY …, 2003
3422003
Growth rates of Euclidean minimal spanning trees with power weighted edges
JM Steele
The Annals of Probability, 1767-1787, 1988
2421988
Probabilistic analysis of heuristics
RM Karp, JM Steele
The traveling salesman problem, 181-205, 1985
2401985
An Efron-Stein inequality for nonsymmetric statistics
JM Steele
The Annals of Statistics 14 (2), 753-758, 1986
2351986
Subadditive Euclidean functionals and nonlinear growth in geometric probability
JM Steele
The Annals of Probability, 365-376, 1981
2301981
Lower Bounds for Algebraic Decision Trees.
JM Steele, AC Yao
STANFORD UNIV CA DEPT OF COMPUTER SCIENCE, 1980
1661980
Asymptotics for Euclidean minimal spanning trees on random points
D Aldous, JM Steele
Probability Theory and Related Fields 92 (2), 247-258, 1992
1311992
Algorithms and complexity for least median of squares regression
JM Steele, WL Steiger
Discrete Applied Mathematics 14 (1), 93-100, 1986
1021986
Probabilistic and worst case analyses of classical problems of combinatorial optimization in Euclidean space
JM Steele
Mathematics of Operations Research 15 (4), 749-770, 1990
961990
Kingman's subadditive ergodic theorem
JM Steele
Annales Institute Henri Poincare 25 (1), 93--98, 1989
891989
Time-and space-efficient algorithms for least median of squares regression
DL Souvaine, JM Steele
Journal of the American Statistical Association 82 (399), 794-801, 1987
851987
Empirical discrepancies and subadditive processes
JM Steele
The Annals of Probability, 118-127, 1978
781978
Complete convergence of short paths and Karp's algorithm for the TSP
JM Steele
Mathematics of Operations Research 6 (3), 374-378, 1981
731981
Variations on the monotone subsequence theme of Erdös and Szekeres
JM Steele
Discrete probability and algorithms, 111-131, 1995
721995
Le Cam's inequality and Poisson approximations
JM Steele
The American Mathematical Monthly 101 (1), 48-54, 1994
621994
On the number of leaves of a Euclidean minimal spanning tree
JM Steele, LA Shepp, WF Eddy
Journal of Applied Probability 24 (4), 809-826, 1987
601987
The system can't perform the operation now. Try again later.
Articles 1–20